MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LDLC3; LOW DENSITY LIPOPROTEIN TEST SYSTEM

ROCHE DIAGNOSTICS LDLC3; LOW DENSITY LIPOPROTEIN TEST SYSTEM
Model Number LDL-C G3
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medwatch initial reporter name and address: (b)(6).
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with ldl_c ldl-cholesterol plus 3rd generation on a cobas 8000 c 702 module.No incorrect results were reported outside of the laboratory.The sample was initially tested on the c 702 analyzer, resulting in an ldl value of 3.5 mmol/l.The sample was repeated on a hitachi 7600 competitor system, resulting in an ldl value of 17.38 mmol/l.The serial number of the c 702 analyzer was requested, but not provided.
 
Additional Manufacturer Narrative
The patient has alagille syndrome which involves liver disease (cholestasis).Since the liver is impaired in the disease state of cholestasis, the measurement of hdl and ldl is of no medical value.The values measured for ldl may be interfered with by bilirubin because the cholestasis goes along with elevated levels of bilirubin depending on the disease stage.The investigation could not identify a product problem.

Brand Name
LDLC3
Common Device Name
LOW DENSITY LIPOPROTEIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15715739
Report Number1823260-2022-03466
Device Sequence Number6620293
Product Code LBR
UDI-Device Identifier04015630934591
UDI-Public04015630934591
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K143691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLDL-C G3
Device Catalogue Number07005768190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2022
Supplement Date Received by Manufacturer11/30/2022
Initial Report FDA Received Date11/02/2022
Supplement Report FDA Received Date12/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age12 MO
Patient SexMale